# SDR CKSA96348

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 5751631
- Condition: Damaged
- Location: Ws 98
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEVERE TURBULENCE INSPECTION FOUND:  FLAP FAIRING TRAILING EDGE PANEL STA 98 LOWER LEFT WING DAMAGED.  REMOVED AND REPLACED FLAP FAIRING TRAILING EDGE PANEL STA 98 LOWER WING IAW SRM 51-1-21, DC-8 MIP-1 SECTION 15, NON-ROUTINE TASK CARD NR 82111.
